# SDR DALA2019121207258

- Difficulty date: December 12, 2019
- Submitted: December 12, 2019
- Operation: Air carrier
- Aircraft: N3771K
- Make and model: Boeing 737832
- Aircraft serial: 29632
- Aircraft time: 59,921 hours, 22,010 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Splice
- Condition: Corroded
- Location: Bs 747-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1398777) DURING INSPECTION FOUND CORROSION ON TRACK SUPPORT SPLICE FROM STATION 747+8/767 AND 13.84 RBL AT AFT CARGO COMP. SUPPORT SPLICE FROM STA 747+8/767 AND 13.84 RBL AT AFT CARGO WAS REPLACED PER B737-800 SRM 51-40-02 PAR. 7 AND DWG: 146A7500.
